MathSciNet Relay Station
MathSciNet bibliographic data
MR2106513 35K57 (35K50 37N25 92D25)
Biktashev, V. N.; Brindley, J.; Holden, A. V.; Tsyganov, M. A. Pursuit-evasion predator-prey waves in two spatial dimensions. Chaos 14 (2004), no. 4, 988–994.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement